# SDR SIMA980332

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: D232130001
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3521 - AFTER TAKEOFF BOTH MAIN GEARS INDICATED UNLOCKED WITH GEAR SELECTED UP, SELECTED GEAR DOWN, GOT 3 GREEN LIGHTS.  RETURNED TO DFW LANDING WITHOUT INCIDENT.  MAINTENANCE CHECKED ELECTRICAL SYSTEM WITH NO DISCREPANCIES NOTED, CHECK MAIN GEAR ACTUATORS.  FOUND LEFT ACTUATOR INTERNAL LEAKING.  R/I'D LEFT ACTUATOR AND PERFORMED RETRACTION TEST SATISFACTORILY, ALSO PERFORMED FLT FLEET SATISFACTORILY PRIOR TO RETURNING A/C TO SERVICE.  (M)
